# SDR USAA2013121600006

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 40,657 hours, 23,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS COVER FOR LIGHT 2C FELL OUT.  REPLACED LENS COVER AS REQUIRED.  OPERATIONS CHECKED GOOD AT THIS TIME.
